MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 CENTRAL SCREW 6.0X35; SHOULDER IMPLANT - SCREW

DEPUY IRELAND - 3015516266 CENTRAL SCREW 6.0X35; SHOULDER IMPLANT - SCREW
Catalog Number 550035600
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Pain (1994); Foreign Body In Patient (2687)
Date of Event 05/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient had original surgery back in (b)(6) 2023 by a different surgeon.The patient experienced pain and it was noticed that his central screw broke and therefore needed to have a revision surgery.The surgeon removed the reverse shell and poly to gain exposure to the glenoid.The glenosphere was removed, peripheral screws were removed and the proximal portion of the central screw was removed however, the broken end of the screw was retained.The surgeon then redrilled and reamed the glenoid for a new implant and with less superior tilt.A new baseplate was utilized a new central screw as well, and peripheral screws.The surgeon chose to go up on glenosphere size to a 36+4, a new lg +0 shell was implanted with a new poly as well.There was no allegation that the product was defective.Affected side: left shoulder.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.A manufacturing record evaluation (nc search) was performed for the finished device product code:550035600, lot -207727 and no non-conformances / manufacturing irregularities were identified.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: a manufacturing record evaluation (nc search) was performed for the finished device product code:550035600, lot -207727 and no non-conformances / manufacturing irregularities were identified.Added: b5.
 
Event or Problem Description
Additional information was received: was the patient experiencing any adverse symptoms/consequence that led to the revision surgery? yes, patient started having pain that caused him to seek follow up.

Brand Name
CENTRAL SCREW 6.0X35
Common Device Name
SHOULDER IMPLANT - SCREW
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22140559
Report Number1818910-2025-08992
Device Sequence Number7060510
Product Code PHX
UDI-Device Identifier10603295548805
UDI-Public(01)10603295548805(17)270930(10)207727
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K212737
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number550035600
Device Lot Number207727
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by Manufacturer06/16/2025
Initial Report FDA Received Date06/04/2025
Supplement Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale